Posted by ben on November 24, 2012, at 13:55:22
I know that Parnate should be used with stimulants under very good control but I think I need one.
I`m taking 120mg Parnate in the morning beside mood stabilizers (Lithium, Lamotrigine and Oxcarbazepine) and other meds; Doxepine for sleep and augmentation of the MAOI as well as Thyroxin for Hypothyroidism (caused by lithium). The combo is really good and I`m stable on it for month after I tried a lot of several combos and most of all ADs.
The problem is that I feel a lot of fatigue especially in the afternoon and evening. There is a lack of drive to do something. I changed the regimen of the Parnate by splitting the dose to twice or three doses daily. I tried several variants but nothing worked. I remember when I started with Parnate then the tiredness was worser. With each increase of the dose it was better until 80mg then it stopped. We went higher because 80mg caused a poop-out and since I`m on 120 mg it didn't happen again.
Do you have any experiences in taking Parnate with stimulants? My blood pressure is 110/80 mm Hg. I`m espacially interested im Methylphenidate and Dexamfetamine. I take Methylphenidate for sleep deprivation to keep awake. I hadn't a bad experience with this combo but the dose was very low (30mg) - my pdoc recommended. I think I have to take more (after discussion with my pdoc). Dexafetamine would be interested because I gained a lot of weight on this combo. My own research is that a lot of patients suffer from weight gain during taking Parnate (especially in combo with lithium). Do you have any inputs about Dexamfetamine and Parnate for stimulation and weight loss?